# SDR AALA202208189012

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A300*
- Aircraft serial: 7154
- Aircraft time: 18,599 hours, 7,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT PER TASK CARD 26L00005005.
